Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
99 Posts
Discussion Starter · #1 ·
Hi: I have to admit to being perplexed; i have long standing chronic constipation which I manage with magnesium citrate pills for 20 years; i also eat lots of salad and drink at least 40 ounces of water every single day; i also exercise; nevertheless, no matter what medication I take, i get more constipated to the point that the magnesium hardly works; for instance, right now I am on Amoxicillin and after only one pill, it is causing problems; i have taken stuff in the past like Prevacid; same thing happens; it is a mystery because on the bottle of amoxicillin it says may cause diarrhea; i could only wish; i just find it weird that almost all medication affects me this way; anyone else have this problem?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top